Equilibria and approximate equilibria in infinite potential games
Finite potential games have Nash equilibria in pure strategies.This note provides some results on the existence of equilibria or approximate equilibria if some players have infinite sets of strategies.
(This abstract was borrowed from another version of this item.)
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Henk Norde & Stef Tijs, 1998.
"Determinateness of strategic games with a potential,"
Mathematical Methods of Operations Research,
Springer;Gesellschaft für Operations Research (GOR);Nederlands Genootschap voor Besliskunde (NGB), vol. 48(3), pages 377-385, December.
- Norde, H.W. & Tijs, S.H., 1998. "Determinateness of strategic games with a potential," Other publications TiSEM 101b6cb1-b7df-4ef2-95f0-5, Tilburg University, School of Economics and Management.
- Norde, H.W. & Tijs, S.H., 1996. "Determinateness of Strategic Games with a Potential," Research Memorandum 720, Tilburg University, School of Economics and Management.
- Monderer, Dov & Shapley, Lloyd S., 1996. "Potential Games," Games and Economic Behavior, Elsevier, vol. 14(1), pages 124-143, May.
- Slade, M.E., 1989.
"What Does An Oligopoly Maximize?,"
89a14, Universite Aix-Marseille III.
- Peleg, Bezalel & Potters, Jos A M & Tijs, Stef H, 1996.
"Minimality of Consistent Solutions for Strategic Games, in Particular for Potential Games,"
Springer;Society for the Advancement of Economic Theory (SAET), vol. 7(1), pages 81-93, January.
- Peleg, B. & Potters, J.A.M. & Tijs, S.H., 1996. "Minimality of consistent solutions for strategic games, in particular for potential games," Other publications TiSEM 159e2ef3-4411-4900-9bf1-b, Tilburg University, School of Economics and Management.
When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:56:y:1997:i:2:p:163-169. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.